My blood levels have been high lately and my doctor added januvia to the metorformin and glyburide that I have been taking, but didn't seem to do the trick. So then he added actos. I have been on actos before and experienced severe weight gain. I am a little uncomfortabe taking 4 medications for my diabeties. He keeps adding medications. I feel he should take away the januvia since it didn't work or try different combinations.
26 Oct 2009
They all work differently in reducing blood glucose, so your doctor is probably trying all avenues.
And yes, if the Januvia didn't work at all then he should have taken it out. You should discuss t his with him. He may have a perfectly good explanation for adding Actos to your list of medicines without taking Januvia out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on 5mg glyburide 2xdaily and 500mg metformin 2-3x daily. My A1c was 8-8.5. My Dr. added 100 januvia. Afterwards my sugar were much lower so I ...
1 answer • 2 Jul 2010
I have gone thru drug therapy for the Hep C and have a zero viral load, no detection of it, but I am still considered to have a liver disease. Can ...
1 answer • 14 Aug 2010
... Januvia 100 , Actos 45, Metformin 1000, and Prandin 2... My FBS been great (100)as my A1C(6.5)..But my doctor would like to decrease the doses ...
1 answer • 27 Jan 2011
I noticed that when I test my blood sugar I found it in the high range between 350 & 250. Should I go back to actos or this new medicine will ...
0 answers • 28 Sep 2011
Have been on januvia for 3 days making me feel really sick on 100mg was on actos is there something?
i wanted to know if there was something i could do to stop the nausea
1 answer • 1 Oct 2011